MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW-L 85-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW-L 85-BP; LV LEAD
Model Number 368346
Medical Device Problem Codes Failure to Capture (1081); Extracardiac stimulation (1463)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
Loss of capture seen in periodic iegm.Patient will be brought in to evaluate thresholds.Diaphragmatic stimulation was seen during previous follow ups but troubleshooting will be done in office.Device remains implanted.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
COROX OTW-L 85-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13239999
Report Number1028232-2022-00193
Device Sequence Number14598751
Product Code OJX
UDI-Device Identifier04035479112172
UDI-Public04035479112172
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model Number368346
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale